# SDR BSYA2009031

- Difficulty date: May 22, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N17708
- Make and model: Beech 58
- Aircraft serial: TH372
- Aircraft time: 14,754 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 583800901
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING YIP PILOT SELECTED GEAR UP AND NOTHING HAPPENED, PILOT NOTICED CIRCUIT BREAKER OUT, RESET CIRCUIT BREAKER NO HELP.  ELECTED TO RETURN TO YIP. REMOVED AND REPLACED GEAR MOTOR, OPS CHECKS GOOD.
